MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CAPTIVATOR COLD SINGLE-USE SNARE; SNARE, NON-ELECTRICAL

BOSTON SCIENTIFIC CORPORATION CAPTIVATOR COLD SINGLE-USE SNARE; SNARE, NON-ELECTRICAL
Model Number M00561103
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/05/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a0501 captures the reportable event of loop detachment.Investigation results: the device was not returned for analysis; therefore, a technical analysis could not be performed.During the media inspection of the picture attached it was possible to observe the loop detached.Based on this evidence the reported event of "loop detachment of device or device component" can be confirmed.It was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Based on the event description, information and picture provided by the customer there is not enough evidence to determine whether the issue was induced due to the physician's technique during the procedure or were related to a device malfunction.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of "cause not established".
 
Event or Problem Description
It was reported to boston scientific that a cold snare was used for a polyp removal, during a colonoscopy procedure performed on (b)(6) 2026.During the procedure, the snare loop detached from the device.The loop was removed from the patient with the same device.The procedure was completed with another snare.There were no patient complications as a result of this event.

Brand Name
CAPTIVATOR COLD SINGLE-USE SNARE
Common Device Name
SNARE, NON-ELECTRICAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key25356317
Report Number3005099803-2026-02250
Device Sequence Number10653838
Product Code FGX
UDI-Device Identifier08714729984986
UDI-Public(01)08714729984986(17)281115(10)37970493
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 06/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00561103
Device Catalogue NumberM00561103
Device Lot Number0037970493
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2026
Initial Report FDA Received Date06/01/2026
Date Device Manufactured11/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown